MAUDE Adverse Event Report: HUDSON ET TUBE HOLDER, STANDARD; TRACHEAL TUBE FIXATION DEVICE

HUDSON ET TUBE HOLDER, STANDARD; TRACHEAL TUBE FIXATION DEVICE
Model Number IPN914324
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
In the process of attempting to unblock the ett holder device, the responding caregiver was unable to do so as the mechanism was broken.The tubing was unable to unblock or release.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Maude report: in the process of attempting to unblock the ett holder device, the responding caregiver was unable to do so as the mechanism was broken.The tubing was unable to unblock or release.

Brand Name
HUDSON ET TUBE HOLDER, STANDARD
Common Device Name
TRACHEAL TUBE FIXATION DEVICE
MDR Report Key11616330
Report Number8040412-2021-00101
Device Sequence Number3049771
Product Code CBH
UDI-Device Identifier14026704646965
UDI-Public14026704646965
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/28/2022
Device Model NumberIPN914324
Device Catalogue Number81801
Device Lot Number35208
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.